# SDR AALA20020121

- Difficulty date: January 24, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CUSP CORRODED STATION 275-278.  REPAIRED WITH DOUBLER CUSP PER SRM 53-01 FIG 4.  (M)
